Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

EMERGENCY****** Please read

2

Comments

  • It would be nice to think that it happened so that others here, maybe on the same drug, might be aware of it. Now granted, I take 600mg a day which is a high dosage.... when starting on it they start you on 7.5mg tabs and go up from there if that tells you anything.

    hugs to you,

    amy
  • I am so sorry that I did not see this earlier. I would have called you. I usually do not come here until about 10PM eastern time. My husband has been on 450 mgs of effexor for about 10 years now. He also gets three stock bottles per month. I think that you meant that the starting dose is 75 mgs. I do not think that they make anything lower than the 75s. I am so very sorry that this happened to you. Have you considered finding another PM? I could not imagine not having a relationship of mutual trust with my PM. That was so very sweet of your step dad to do. You must be very greatful to have such a supportive family that stands behind you. Many on this forum do not have that kind of support from family and friends. I hope that your upcoming surgery goes well for you and please keep us posted.
  • advertisement
  • I just read your signature line and it made me cry. My husband has had a few serious suicide attempts but did not succeed. I am so sorry.
  • Hope you doing better today! sorry i didnt get to your message earlier, by the time i saw,someone good had gotten hold of you, which is great! You reached out and were unafraid to, never be afraid to open up and ask K? your a great girl and i hope life is treating ya better this mornin! goota go back to class, but i'll be watching for ya!
    William Garza
    Spine-Health Mod
    erator

    Welcome to Spine-Health

  • >:D<

    LOVE PAULA
    OXO
  • advertisement
  • Amy I'm so sorry about everything you went through at that appointment and what's to come. I wish I knew what to say but I wish you nothing but the best. Many >:D< to you!
  • I can't imagine what it must have been like to have something like this happen. I know it is probably the number one nightmare for all chronic pain patients, but to have it actually happen....... I just can't think of the right words to express how much my heart sank for you when I read your post.

    If there is ever any good that comes out of our painful experiences, then I guess we have at least that to be grateful for. I sincerely hope that you never have to go through something like that again. It is so sad that this has become such a cynical world and that the medical profession has to be so suspiscious of every person who comes through their doors. I hope someday that this changes and those of us who have pain will finally be treated with the respect and dignity we deserve.

    As horrifying as that had to have been for you, I think several of the others made a very valid point about this experience helping others who take Effexor and potentially have something similar happen to them.

    I wish you the very best with what you have ahead of you and wanted you to know that I'm sending (gentle) hugs your way. Take care, Mitzi
  • Wow Amy,
    I would have felt the exact same way as you maybe even worse considering I am a recovering addict and alcoholic and I do not abuse my meds and the folks that know me know how important being clean and sober is.to me. The fact we are in this position is a huge bummer when we are Following Directions!!
    This is just something that is my opinion, but if the doc had just explained about the effexor first rather than the just accuse!! Well your feelings and emotions may have been spared all of the heart ache!!
    I am so sorry this has happened. You would think if this is something happening to people who take this medication ...that there should be some type of a warning or Known literature about the fact this med causes a false reading for PCP. It is soo scary to even think of it.

    Well your ok and if I had been the first to read that post, as I am sure many would have done, I for sure would have called to help! Thanks to the person who did reach out to Amy...your an angel in my eyes!

    So please if you even ever need extra support please PM me anytime ..ok? Alright

    Sending you a Big Hug...
    Now we help to support you through the journey ahead!
    Christine
    (I actually took it for a whiel about 8 years ago)
advertisement
Sign In or Register to comment.